A 29-year-old female asked:
can an overdose of aleve (naproxen) (suicide attempt) cause a heart arrhythmia? if so, is my heart in danger after the fact? will the arrhythmia go away?
1 doctor answer
Dr. Lynne Weixel answered
35 years experience Clinical Psychology
Glad that you care: I'm happy a change of heart has occurred for you with respect to valuing your life! The other change of heart is almost never life-threatening. It ' just a period of too fast or slow beats not due to organ disease and doesn't damage the heart.Yet, it's not pleasant . Your doctor might be able to help symptomatically. During the OD, blood chem may have caused it - but that's then, not now. Live!
Answered on May 5, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Can you go in for an operation if you have the common cold if i have a cold will my surgery be postponed
My mum has low sodium and is a little confused when her sodium is better will the confusion go away if so how long should it take
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!